# SDR AALA202208293801

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 22,851 hours, 8,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE  CHECK EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAILED TEST AND DETERMINED TO BE BAD. REPLACED BATTERY PER AMM 33-51-38.
